Free Access
Volume 15, Number 1, January-March 2009
Page(s) 214 - 244
Published online 23 January 2009
  1. F. Almgren, J.E. Taylor and L. Wang, Curvature-driven flows: a variational approach. SIAM J. Control Optim. 31 (1993) 387–438.
  2. O. Alvarez, P. Cardaliaguet and R. Monneau, Existence and uniqueness for dislocation dynamics with nonnegative velocity. Interfaces Free Boundaries 7 (2005) 415–434. [CrossRef] [MathSciNet]
  3. O. Alvarez, E. Carlini, R. Monneau and E. Rouy, A convergent scheme for a nonlocal Hamilton-Jacobi equation, modeling dislocation dynamics. Num. Math. 104 (2006) 413–572. [CrossRef]
  4. O. Alvarez, P. Hoch, Y. Le Bouar and R. Monneau, Dislocation dynamics: short time existence and uniqueness of the solution. Arch. Rational Mech. Anal. 85 (2006) 371–414.
  5. L. Ambrosio, Minimizing movements. Rend. Accad. Naz. Sci. XL Mem. Mat. Appl. 19 (1995) 191–246. [MathSciNet]
  6. L. Ambrosio, N. Gigli and G. Savaré, Gradient flows in metric spaces and in the space of probability measures, Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, Basel (2005).
  7. G. Barles, P. Cardaliaguet, O. Ley and R. Monneau, Global existence results and uniqueness for dislocation type equations. SIAM J. Math. Anal. (to appear).
  8. G. Barles and C. Georgelin, A simple proof of convergence for an approximation scheme for computing motions by mean curvature. SIAM J. Numer. Anal. 32 (1995) 484–500. [CrossRef] [MathSciNet]
  9. G. Barles and O. Ley, Nonlocal first-order hamilton-jacobi equations modelling dislocations dynamics. Comm. Partial Differential Equations 31 (2006) 1191–1208. [CrossRef] [MathSciNet]
  10. G. Barles, H.M. Soner and P.E. Souganidis, Front propagation and phase field theory. SIAM J. Control Optim. 31 (1993) 439–469. [CrossRef] [MathSciNet]
  11. E. Bombieri, Regularity theory for almost minimal currents. Arch. Rational Mech. Anal. 78 (1982) 99–130. [CrossRef] [MathSciNet]
  12. P. Cardaliaguet, On front propagation problems with nonlocal terms. Adv. Differential Equations 5 (2000) 213–268. [MathSciNet]
  13. P. Cardaliaguet and O. Ley, On the energy of a flow arising in shape optimisation. Interfaces Free Bound. (to appear).
  14. P. Cardaliaguet and D. Pasquignon, On the approximation of front propagation problems with nonlocal terms. ESAIM: M2AN 35 (2001) 437–462. [CrossRef] [EDP Sciences]
  15. L.C. Evans and R.F. Gariepy, Measure theory and fine properties of functions, Studies in Advanced Mathematics. CRC Press, Boca Raton, FL (1992).
  16. L.C. Evans and J. Spruck, Motion of level sets by mean curvature. II. Trans. Amer. Math. Soc. 330 (1992) 321–332. [CrossRef] [MathSciNet]
  17. H. Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften, Band 153. Springer-Verlag New York Inc., New York (1969).
  18. N. Forcadel, Dislocations dynamics with a mean curvature term: short time existence and uniqueness. Differential Integral Equations 21 (2008) 285–304. [MathSciNet]
  19. M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Annals of Mathematics Studies 105. Princeton University Press, Princeton, NJ (1983).
  20. Y. Giga and S. Goto, Geometric evolution of phase-boundaries, in On the evolution of phase boundaries (Minneapolis, MN, 1990–1991), IMA Vol. Math. Appl. 43, Springer, New York (1992) 51–65.
  21. E. Giusti, Minimal surfaces and functions of bounded variation, Monographs in Mathematics 80. Birkhäuser Verlag, Basel (1984).
  22. S. Luckhaus and T. Sturzenhecker, Implicit time discretization for the mean curvature flow equation. Calc. Var. Partial Differential Equations 3 (1995) 253–271. [CrossRef] [MathSciNet]
  23. A. Lunardi, Analytic semigroups and optimal regularity in parabolic problems, Progress in Nonlinear Differential Equations and their Applications 16. Birkhäuser Verlag, Basel (1995).
  24. Y. Maekawa, On a free boundary problem of viscous incompressible flows. Interfaces Free Bound. 9 (2007) 549–589. [MathSciNet]
  25. F. Morgan, Geometric measure theory. A beginner's guide. Academic Press Inc., Boston, MA (1988).
  26. R. Schoen, L. Simon and F.J. Almgren, Jr., Regularity and singularity estimates on hypersurfaces minimizing parametric elliptic variational integrals. I, II. Acta Math. 139 (1977) 217–265.
  27. L. Simon, Lectures on geometric measure theory, in Proceedings of the Centre for Mathematical Analysis, Vol. 3, Australian National University Centre for Mathematical Analysis, Canberra (1983).
  28. P. Soravia and P.E. Souganidis, Phase-field theory for FitzHugh-Nagumo-type systems. SIAM J. Math. Anal. 27 (1996) 1341–1359.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.